MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA INSET PAT 25MM; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC SIGMA INSET PAT 25MM; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent primary patella femoral joint replacement in (b)(6) 2015.((b)(6) hospital) patient has complained that this pf joint has never felt good and has been painful since time index surgery.A decision was made to revise the pf joint to a total knee replacement.On opening the knee, the femoral component was found to be loose.Progression on disease was also found in the other condyles.The femoral component as well as the insert patella component was removed and a total joint i planted.((b)(6) hospital, (b)(6) 2022).Depuy cement was not utilised.The femoral component was loose at the cement bone interface with the component coming loose with the cement still adhered to the underside.Doi: (b)(6) 2015.Dor: (b)(6), 2022.Unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this complaint was received for examination.Photo investigation cannot confirm the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:.

Brand Name
PFC SIGMA INSET PAT 25MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13498071
Report Number1818910-2022-02570
Device Sequence Number3895434
Product Code JWH
UDI-Device Identifier10603295232742
UDI-Public10603295232742
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0120
Device Catalogue Number960120
Device Lot NumberD14042040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA INSET PAT 25MM; SIGMA HP TROCHLEA SZ1 LT; UNK BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale